Skip to Main content Skip to Navigation
Journal articles

An iterative method for perturbed generalized equations

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00507828
Contributor : Michel H. Geoffroy <>
Submitted on : Sunday, August 1, 2010 - 10:27:25 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00507828, version 1

Collections

Citation

Michel H. Geoffroy, Alain Piétrus. An iterative method for perturbed generalized equations. Comptes rendus de l'Académie bulgare des Sciences, Bulgarian Academy of Sciences, 2004, 57 (11), pp.7-12. ⟨hal-00507828⟩

Share

Metrics

Record views

80